# SDR QXEA0100138

- Difficulty date: January 27, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- MAIN CABIN DOOR SURROUND HAS A GOUGE IN LOWER BOTTOM AFT CORNER.  REPAIRED IAW FOKKER SRM 53-01-01 AND 53-14-08.
